# SDR BSYA2010052

- Difficulty date: December 30, 2010
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N36673
- Make and model: Beech 58
- Aircraft serial: TH1143
- Aircraft time: 14,119 hours
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 694305
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF OUT OF LZU THE LEFT ALTERNATOR LIGHT CAME ON, PILOT THEN RETURNED TO LZU.  MAINTENANCE REMOVED AND REPLACED ALTERNATOR OPS CHECKED GOOD.
